# SDR DALA2015120707433

- Difficulty date: December 6, 2015
- Submitted: December 7, 2015
- Operation: Air carrier
- Aircraft: N992DL
- Make and model: Doug MD-88
- Aircraft serial: 53344
- Aircraft time: 61,722 hours, 44,342 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HOLE ON FWD/AFT HINGE AT AFT CARGO COMPARTMENT DOOR.  DAMAGED HOLE ON FWD HINGE WAS REPAIRED IAW ER/A 497387-14MA, REV B AND AFT HINGE WAS REPLACED FOR A NEW HINGE.
